# SDR CA020830016

- Difficulty date: August 9, 2002
- Submitted: September 12, 2002
- Operation: General aviation
- Make and model: Cessna 180A
- Aircraft time: 5,703 hours
- Engine: Cont O470K
- Propeller: Mcauly 2A34C66
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 075100123
- Condition: Cracked
- Location: Engine
- Part time: 59,044 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE MOUNT HAD BROKEN TUBE JUST ABOVE FISHMOUTH WELD 11 INCHES BELOW UPPER RT FUSELAGE ATTACH.
